The telephone number is (888)(NNN) NNN-NNNN/strong>. There is a $60 consultation fee for this service.
They will want to know your dog's age, breed ,sex and weight.
They will want to know what she ate, how much, and if you have any of it or the package it came in (all of which you have provided).
They will want to how how she is doing.
I have no experience with this medication in veterinary medicine. It is a beta-blocker, and as such, the most frequent signs effects with an overdose are: bradycardia (slowed heart rate), and hypotension (lowered blood pressure). Lethargy is also common.
Neurologic problems. such as delerium and coma, and respiratory arrest may be seen with severe overdoses in people.
If your dog is seizuring, losing consciousness, vomiting blood, or showing any other severe sign of illness, please take her directly to an emergency room
If you have more questions please click on 'reply'. If this answer helps, please click on the green ACCEPT icon. Bonuses and feedback are always appreciated.
I understood your question as one asking for advice on 'what to do' as I was unaware that you had already contacted Poison Control.
I'm glad you were reassured by them. I do use beta -blockers for CHF, but I have never used Bisoprolol HCTZ . In my literature search, I have not been able to find it's use in veterinary medicine, I have only found questions about adverse effects and toxicity.
I hope you and your dog can now relax.
Good-luck to you both,